On a solvability condition for systems with an injective symbol in terms of iterations of double layer potentials.

Shlapunov, A.A.

Sibirskij Matematicheskij Zhurnal (2001)

  • Volume: 42, Issue: 4, page 952-963 (2001); translation in Sib. Math. J. 42
  • ISSN: 0037-4474

How to cite

top

Shlapunov, A.A.. "On a solvability condition for systems with an injective symbol in terms of iterations of double layer potentials.." Sibirskij Matematicheskij Zhurnal 42.4 (2001): 952-963 (2001); translation in Sib. Math. J. 42. <http://eudml.org/doc/50088>.

@article{Shlapunov2001,
author = {Shlapunov, A.A.},
journal = {Sibirskij Matematicheskij Zhurnal},
keywords = {linear operator equation; solvability condition; Hodge theory},
language = {eng},
number = {4},
pages = {952-963 (2001); translation in Sib. Math. J. 42},
publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki},
title = {On a solvability condition for systems with an injective symbol in terms of iterations of double layer potentials.},
url = {http://eudml.org/doc/50088},
volume = {42},
year = {2001},
}

TY - JOUR
AU - Shlapunov, A.A.
TI - On a solvability condition for systems with an injective symbol in terms of iterations of double layer potentials.
JO - Sibirskij Matematicheskij Zhurnal
PY - 2001
PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki
VL - 42
IS - 4
SP - 952
EP - 963 (2001); translation in Sib. Math. J. 42
LA - eng
KW - linear operator equation; solvability condition; Hodge theory
UR - http://eudml.org/doc/50088
ER -

NotesEmbed ?

top

You must be logged in to post comments.